# SDR F3LA99088

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 7110 · Engine Cowling System
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-CHECK, INSPECTION REPORTED CRACK AT NR 2 ENGINE NOSE COWL FAIRING (SUGAR SCOOP) SEAL RETAINER INNER ANGLE.  MAINTENANCE FABRICATED AND INSTALLED REPAIR PER SRM 51-40-3.  (M)
